Generalizations of Gross's and Minlos's theorems
Séminaire de probabilités de Strasbourg, Tome 23 (1989), pp. 395-404.
@article{SPS_1989__23__395_0,
     author = {Yan, Jia-An},
     title = {Generalizations of {Gross's} and {Minlos's} theorems},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {395--404},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {23},
     year = {1989},
     zbl = {0731.60005},
     mrnumber = {1022927},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1989__23__395_0/}
}
TY  - JOUR
AU  - Yan, Jia-An
TI  - Generalizations of Gross's and Minlos's theorems
JO  - Séminaire de probabilités de Strasbourg
PY  - 1989
DA  - 1989///
SP  - 395
EP  - 404
VL  - 23
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1989__23__395_0/
UR  - https://zbmath.org/?q=an%3A0731.60005
UR  - https://www.ams.org/mathscinet-getitem?mr=1022927
LA  - en
ID  - SPS_1989__23__395_0
ER  - 
Yan, Jia-An. Generalizations of Gross's and Minlos's theorems. Séminaire de probabilités de Strasbourg, Tome 23 (1989), pp. 395-404. http://www.numdam.org/item/SPS_1989__23__395_0/

[1] Badrikian A., Séminaire sur les Fonctions Aléatoires Linéaires et les Mesures Cylindriques, Lect. Notes in M. 139, Springer 1970. | MR 279271 | Zbl 0209.48402

[2] Dudley R.M., Feldman J., Lecam L., On semi-norms and probabilities, and abstract Wiener spaces, Ann. M.93, 1971, p. 390-408. | MR 279272 | Zbl 0193.44603

[3] Gross L., Abstract Wiener Spaces, Proc. 5-th Berkeley Symp. Math. Stat. and Prob. 2, 1965, p. 31-42. | MR 212152 | Zbl 0187.40903

[4] Hida T., Brownian Motion, Springer 1980. | MR 562914 | Zbl 0432.60002

[5] Kallianpur G., Abstract Wiener processes and their reproducing kernel Hilbert spaces. ZW 17, 1971, p. 113-123. | MR 281242 | Zbl 0194.49003

[6] Kuo H.H., Gaussian Measures on Banach Spaces, Lect. Notes in M. 463, Springer 1975. | MR 461643 | Zbl 0306.28010

[7] Lindström T.L., A Loeb-measure approach to theorems by Prokhorov, Sazonov and Gross. Trans. Amer. Math. Soc. 269, 1982, p. 521-534. | MR 637706 | Zbl 0484.60007

[8] Vakhania N.N., Tarieladge V.I., Chobanyan S.A., Probability Distributions on Banach Spaces, Reidel Publ. Co, Dordrecht 1987. | MR 1435288 | Zbl 0698.60003